# SDR DHL2005782002

- Difficulty date: May 17, 2005
- Submitted: May 23, 2005
- Operation: Air carrier
- Aircraft: N782DH
- Make and model: Boeing 727227
- Aircraft serial: 21998
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Accessory Unit
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

WHILE TAXI IN TO STL HEARD ELECTRICAL RELAYS CYCLING OFF AND ON AND THEN SMELLED SMOKE AND A LIGHT HAZE WAS IN THE COCKPIT.  AS THE RELAYS WERE CLICKING STALL WARNING AMBER LIGHT FLICKERED OFF AND ON.  REMOVED AND REPLACED LANDING GEAR ACCESSORY UNIT REF MM 32-00.  PERFORMED VISUAL CHECK OF WIRING IN COCKPIT AND FOUND NO IRREGULARITIES.  PERFORMED GROUND OPERATIONAL CHECKS PER MM 31-26-0.
